# SDR AALA201909179008

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 81,757 hours, 13,336 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088X
- Part serial: Y0281
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LHR ON ACCOUNT OF APU FAULT AND RIGHT ENGINE GENERATOR ON PLACARD. EMERGENCY DECLARED. MAINTENANCE REPLACED RT IDG IAW AMM 24-11-01. OPS AND LEAK CHECK OK. CHECKED AND PERFORMED APU CONTROL UNIT BITE TEST IAW AMM 49-61-05 AND FOUND GEN FILTER FAULT. REMOVED AND REPLACED GENERATOR SCAVENGE FILTER IAW AMM 49-27-03. RAN APU AND FOUND OK. (SEE SDR # AALA201909189023)
